# SDR AALA202402074948

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 33,825 hours, 6,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 FORWARD GIRT BAR FITTING REQUIRES ADJUSTMENT, DISCOVERED DURING SLIDE CHANGE. ACCOMPLISHED READJUSTMENT R1 DOOR FORWARD FLOOR PLATE GIRT BAR FITTING
